Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Coulhon type inequalities

Authors: Joaquim Martín and Mario Milman
Journal: Proc. Amer. Math. Soc. 142 (2014), 4221-4237
MSC (2010): Primary 46E30, 26D10
Published electronically: August 6, 2014
MathSciNet review: 3266991
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: T. Coulhon introduced an interesting reformulation of the usual Sobolev inequalities. We characterize Coulhon type inequalities in terms of rearrangement inequalities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E30, 26D10

Retrieve articles in all journals with MSC (2010): 46E30, 26D10

Additional Information

Joaquim Martín
Affiliation: Department of Mathematics, Universitat Autònoma de Barcelona, 08193 Barcelona, Spain

Mario Milman
Affiliation: Department of Mathematics, Florida Atlantic University, Boca Raton, Florida 33431

Keywords: Sobolev inequalities, modulus of continuity, symmetrization, isoperimetric inequalities, interpolation
Received by editor(s): June 8, 2012
Received by editor(s) in revised form: January 11, 2013
Published electronically: August 6, 2014
Additional Notes: The first author was supported in part by Grants MTM2010-14946, MTM-2010-16232
The work of the second author was partially supported by a grant from the Simons Foundation (#207929).
Communicated by: Richard Rochberg
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society